# SDR CA991008002

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 6895832
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LINE CRACKED AT FERREL PRIOR TO FUEL FILTER.
